# SDR 2024FA0000818

- Difficulty date: November 6, 2024
- Submitted: November 6, 2024
- Operation: General aviation
- Aircraft: N681S
- Make and model: Cirrus SR22
- Aircraft serial: 4398
- Aircraft time: 1,269 hours
- Engine: Cont IO550N
- Engine time: 1,269 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: 636242P005
- Condition: Loose
- Location: Cylinder
- Part time: 837 hours
- Component: Cylinder
- Component part number: 658595
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AN UNUSUAL VIBRATION DEVELOPING IN FLIGHT BETWEEN 2200-2400 RPM.  I FOUND THE #5 CYLINDER EXHAUST VALVE GUIDE, PN: 636242P005, WAS LOOSE, FLOATING IN THE CYLINDER.  LOGBOOKS INDICATE THE #5 CYLINDER WAS AN OVERHAULED CYLINDER. THE CYLINDER WAS OVERHAULED BY CMS CONTINENTAL MOTORS SERVICES, 8600 COUNTY ROAD 32, FAIRHOPE, ALABAMA, 36532. WORK ORDER # CS-9224, DATED NOVEMBER 15TH 2019. CYLINDER PN: 658595 SN: AC17CB527.  THE OVERHAULED CYLINDER WAS INSTALLED 11/27/2019 AND HAS 836.9 HOURS OF OPERATION SINCE OVERHAUL.
